Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Frey

Frey's Accutane Log

My names Daniel, I'm 18, and I'm a senior in high school.

After countless months of doxycycline and minocycline, I have finally gotten blood labs and papers done for accutane. I start tomorrow at noon when I can pick up my prescription.

Dosage: (3) 20mg a day

Morning: (1) 20mg pill with breakfast

Night: (2) 20mg pills with dinner

TOTAL: 60mg a day

My main problem is the oil on my face, I have to blot it off a couple times an hour and its unbelieveble how much my face produces.

I eat health and drink plenty of water.

Wish me luck, i'll be posting updates every day starting tomorrow.

Pictures below.

C ya,

Daniel

post-54553-1170974720_thumb.jpg

post-54553-1170974726_thumb.jpg

post-54553-1170974731_thumb.jpg

post-54553-1170974736_thumb.jpg

post-54553-1170974720_thumb.jpg

post-54553-1170974726_thumb.jpg

post-54553-1170974731_thumb.jpg

post-54553-1170974736_thumb.jpg

Share this post


Link to post
Share on other sites

DAY 1

Took my very first pill at lunch, need to take two more with dinner. I got Amnesteem as my brand, is that good? Feeling great and going to the Florida State Fair tonight to celebrate!

Side Effects: Well I certainly hope I have none after taking the first pill 20 minutes ago.

Share this post


Link to post
Share on other sites

DAY 2

Well, its day two, and not much to report yet. Got a small pimple right over my right eyebrow, hopefully it goes away soon!

Side Effects: lips are a LITTLE dry.

Share this post


Link to post
Share on other sites

DAY 3

I woke up this morning with not near as much oil on my face as I usually do, and my face is atcually looking a little better. The zit above my eyebrow is still there :(

Side Effects: Dry lips, back and shoulders are soar.

Share this post


Link to post
Share on other sites

good luck with tane. you should get dr. dan's lip balm or whatever it's called. people who've been on tane say it's really good and even better than aquaphor :)

Share this post


Link to post
Share on other sites
DAY 3

I woke up this morning with not near as much oil on my face as I usually do, and my face is atcually looking a little better. The zit above my eyebrow is still there :(

Side Effects: Dry lips, back and shoulders are soar.

Share this post


Link to post
Share on other sites

Day 4

Well, face seems to be looking a little better, got a pimple on my forehead right above my eye brow still and got another one today on my chin. The oil on my face seems to be thinner and not as thick.

Side Effects: Dry Lips, little soar in back in shoulders, and a slight headache.

Share this post


Link to post
Share on other sites

DAY 5

Well, so far so good, pimples slightly going down. My nose is REAL smooth and my upper cheeks are really nice and clear. Just breaking out on chin and sides of mouth.

Side Effects: Dry lips, very soar back, dry skin, 1 nose bleed

Share this post


Link to post
Share on other sites

Congrats on starting! I started today! on 80mg per day. ouch hehe

literally after 2 hours of taking the first pill I was thirsty!

Good Luck!!!!!

:)

Share this post


Link to post
Share on other sites

DAY 6

Gett white heads super fast and their multiplying real quick. Realy soar back when I bend over for like 2 minutes to brush my teeth, I come back and and I have to move slow to straighten my back out as my lower back hurts.

Side effects: Dry Lips, dry eyes, dry nose, dry skin, back is soar.

Share this post


Link to post
Share on other sites

DAY 7

1 week down! I woke up this morning with almost NO OIL ON MY FACE! So exciting, looks like its actually working, I havn't had much oil on my face all day! White heads are slowing down a little and starting to settle down.

Side effects: Dry skin, lips, nose, eyes, soar lower back.

Share this post


Link to post
Share on other sites

DAY 8

Well, right side of face is actually almost totally clear, and the left side its just down by my chin/mouth. When I bend over for like 2 minutes while brushing my teeth when I come back up my lower back hurts a lot... I have to SLOWLY straighten out my lower back, is this normal?

Side effects: Dry lips, skin, nose, eyes. lower back pain.

Share this post


Link to post
Share on other sites

DAY 9

Face is getting really dry, even with Cetaphil..... and lips REALLY dry....

Side effects: same

Share this post


Link to post
Share on other sites

Oh my god, I didn't realize this but I'm having lower back pains aswell. It has to be the accutane. I'm 5 days behind you though. Best of luck to you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×